본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

OPTIMAL CONTROL PROBLEMS FOR THE SEMILINEAR SECOND ORDER EVOLUTION EQUATIONS

Park, Jong-Yeoul   (Department of Mathematics Pusan National UniversityUU0000613  ); Park, Sun-Hye   (Department of Mathematics Pusan National UniversityUU0000613  );
  • 초록

    In this paper, we study the optimal control for the damped semilinear hyperbolic systems with unknown parameters (C(t)y')'+ $A_2$ (t, q)y'+ $A_1$ (t, q)y = f(t, q, y, u). We will prove the existence of weak solution of this system and is to find the optimal control pair (q, u) $\in$ $Q_{t}$ ${\times}$ $U_{ad}$ such that in $f_{u}$ $\in$ $Q_{t}$ / J(q, u) = J(q, u).$_{t}$ / J(q, u) = J(q, u).


  • 주제어

    optimal control .   semilinear hyperbolic systems .   cost functional .   sufficient conditions.  

  • 참고문헌 (20)

    1. Existence and Regularity of weak solutions for semilinear second order evolution equations , J.H.Ha;S.I.Nakagiri , Funkcial. Ekvac. / v.41,pp.1-24,
    2. O.A.Ladyzhenskaya , The boundary value problems of Mathematical physics / v.,pp.,
    3. Necessary and sufficient conditions for optimality in nonlinear distributed parameter systems with variable initial state , A.Papageorgiou;N.S.Papageorgiou , J. Math. Soc. Japan / v.42,pp.387-396,
    4. C.Berge , Espaces topologiques, Fonctions multivoques / v.,pp.,
    5. R.Temam , Infinite-dimensional dynamical systems in mechanics and physics / v.,pp.,
    6. Necessary conditions of optimality for a class of second order hyperbolic systems with spatically dependent controls in the coefficients , N.U.Ahemd , J. Optim. Theory Appl. / v.38,pp.423-446,
    7. Identification problem for damping parameters in linear damped second order systems , J.Y.Park;J.H.Ha;H.K.Han , J. Korea Math. Soc. / v.34,pp.1-14,
         
    8. Optimal control for infinite-dimensional uncertain systems , N.U.Ahmed;X.Xiang , J. Optim. Theory Appl. / v.80,pp.261-272,
    9. H.T.Banks;K.Ito;Y.Wang , Well posedness for damped second order systems with unbounded input operators / v.,pp.,
    10. Optimal control problems for hyperbolic distributed parameter systems eith damping terms , J.H.Ha , Doctoral Thesis, Kobe Univ. / v.,pp.,
    11. Necessary and sufficient conditions for L₁strong-weak lower semicontinuity of integral functionals , E.Balder , Nonlinear Anal. / v.11,pp.1399-1404,
    12. E.Zeidler , Nonlinear functional anaysis and its applications / v.,pp.,
    13. Optimal control problem for the damped nonlinear hyperbolic systems , J.Y.Park;Y.H.Kang;M.J.Lee , RIMS Kokyuroku / v.1187,pp.27-36,
    14. Nonlinear uncertain systems and necessary conditions of optimality , N.U.Ahmed;X.Xiang , SIAM J. Control Optim. / v.35,pp.1755-1772,
    15. Optimization of parametric controlled nonlinear evolution equations , N.S.Papageorgiou , Yokohama Math. J. / v.42,pp.107-120,
    16. On the optimal control of strongly nonlinear evolution equations , N.S.Papageorgiou , J. Math. Anal. Appl. / v.164,pp.83-103,
    17. H.T.Banks;K.Kunisch , Estimations Techniques for distributed parameter systems / v.,pp.1989-00-00,
    18. Optimization and identification of systems governed by evolution equations on Banach space , N.U.Ahemd , Pitman research notes in Mathematics series 184 / v.,pp.,
    19. Grobal solvability for damped abstract nonlinear hyperbolic systems , H.T.Banks;D.S.Gilliam;V.I.Shubov , Differential Integral Equations / v.10,pp.307-332,
    20. R.Dautray;J.L.Lions , Mathematical Analysis and Numerical Methods for Science and Technology / v.,pp.,

 저자의 다른 논문

  • Park, Jong-Yeoul (44)

    1. 1986 "ASYMPTOTIC BEHAVIOUR OF NONLINEAR SEMIGROUPS IN BANACH SPACES" The Pusan Kyongnam mathematical journal 2 (): 9~17    
    2. 1988 "MINMAX THEOREMS AND LOCAL OPTIMIZATION PROBLEMS" The Pusan Kyongnam mathematical journal 4 (): 193~201    
    3. 1989 "ZARANTONELLO TYPE INEQUALITIES FOR LIPSCHITZIAN MAPPINGS IN BANACH SPACES" The Pusan Kyongnam mathematical journal 5 (2): 199~208    
    4. 1989 "CONVERGENCE AND GENERAL REPRESENTATION OF THE EXPONENTIALLY BOUNDED C-SEMIGROUPS IN BANACH SPACE" Bulletin of the Korean Mathematical Society = 대한수학회보 26 (1): 53~67    
    5. 1989 "2가 이온 치환 제올라이트 A 의 구조와 열적 성질" 대한화학회지 = Journal of the Korean Chemical Society 33 (4): 357~365    
    6. 1989 "EXPONENTIALLY EQUI-CONTINUOUS C-SEMIGROUPS IN LOCALLY CONVEX SPACE" Journal of the Korean Mathematical Society = 대한수학회지 26 (1): 1~15    
    7. 1990 "INVARIANT SUBMEANS AND SEMIGROUPS OF NONEXPANSIVE MAPPINGS ON UNIFORMLY CONVEX BANACH SPACES" Journal of the Korean Mathematical Society = 대한수학회지 27 (1): 25~32    
    8. 1991 "ASYMPTOTIC BEHAVIOR OF PERIODIC LIPSCHITZIAN EVOLUTION OPERATORS IN BANACH SPACES" The Pusan Kyongnam mathematical journal 7 (1): 1~14    
    9. 1991 "APPROXIMATE CONTROLLABILITY AND CONTROLLABILITY FOR DELAY VOLTERRA SYSTEM" Bulletin of the Korean Mathematical Society = 대한수학회보 28 (2): 131~145    
    10. 1991 "은 이온과 아연 이온으로 치환한 제올라이트 A $(Ag_{2.8}Zn_{4.6}-A)$의 탈수한 결정구조와 이것에 에틸렌을 흡착시킨 결정구조" 대한화학회지 = Journal of the Korean Chemical Society 35 (3): 189~195    
  • Park, Sun-Hye (2)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기